# SDR AU960458

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4056
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FIRST STAGE HPT MISSING APPROXIMATELY HALF A BLADE -  FOUND DURING BORESCOPE INSPECTION
